MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO; SURGICAL MESH
Catalog Number 5955450
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Abscess (1690)
Date of Event 12/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-feb-2018) is considered to be a best estimate.This mdr represents the ventralight st using echo ps (device 5).Additional supplemental emdr's were submitted to represent the bard flat mesh (device 1), ventralex st mesh (device 3), ventralight st using echo ps (device 4).An additional mdr was submitted to represent the ventralight st mesh using echo (device 2).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: (b)(6) 2013 ¿ patient was diagnosed with right spigelian hernia thereby underwent laparoscopic converted to open repair with the implant of bard flat mesh (device 1).Per op notes, ¿the hernia sac was dissected away from the surrounding tissue and excised from edges of fascia.A bard flat mesh (device 2) was cut to size and placed over the closed defect in onlay fashion and secured in place using sutures.¿ (b)(6) 2014 ¿ patient was diagnosed with recurrent spigelian hernia thereby underwent open repair with the implant of ventralight st mesh (device 2).Per op notes, ¿a wide mouthed defect in soft tissue was appreciated.A sheet of ventralight st mesh (device 2) was placed into defect and tacked along the central portion of defect.¿ (b)(6) 2015 ¿ patient was diagnosed with incisional hernia thereby underwent open repair with the implant of ventralex st mesh (device 3).Per op notes, ¿patient had incisional hernia from prior trocar site.The hernia sac was separated from attachments.A large ventralex st mesh (device 3) was positioned into abdominal cavity and tails anchored to the overlying fascia using sutures.¿ (b)(6) 2017 ¿ patient was diagnosed with ventral incisional hernial with multiple hernias in a swiss cheese pattern thereby underwent robotic repair with the implant of ventralight st using echo ps (device 4).Per op notes, ¿extensive adhesions to midabdominal wall were taken down.Atleast two meshes were identified.The hernia was in swiss cheese pattern.The ventralight st using echo ps (device 4) was placed into abdominal cavity and laid flat against fascia using sutures.Hysterectomy was performed.¿ (b)(6) 2018 -patient was diagnosed with recurrent ventral incisional hernia, chronic abdominal wall seroma thereby underwent robotic repair with the implant of ventralight st using echo ps (device 5).Per op notes, ¿adhesions were lysed.The previous mesh was noted.The seroma in right lower quadrant was drained by making small cut on mesh.The old mesh with seroma present was sutured to approximate the space.The new hernia was located to lateral aspect of midline.A ventralight st using echo ps (device 5) was placed into abdominal cavity and sutured.¿ (b)(6) 2018 ¿ patient was diagnosed with abdominal wall fluid collection thereby underwent ct guided abdominal wall fluid collection aspiration.Per op notes, ¿the abdominal wall fluid collection was localized.The yellow colour fluid was aspirated.¿ (b)(6) 2019 ¿ patient was diagnosed with abdominal fluid collection thereby underwent ct guided abscess drain.Per op notes, ¿the recurrent right abdominal fluid collection was drained.¿.

Brand Name
VENTRALIGHT ST W/ ECHO
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24377318
Report Number1213643-2026-00166
Device Sequence Number5650503
Product Code FTL
UDI-Device Identifier00801741031717
UDI-Public(01)00801741031717(17)200328(10)HUCP1489
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K130968
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2020
Device Catalogue Number5955450
Device Lot NumberHUCP1489
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Initial Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/15/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexFemale